Thrush is because of a yeast like fungus. This disease is also known as candidiasis. It occurs in HIV positive patients. But it is also common in patients have diabetes mellitus. It can also occur in pregnant patients or patients who are taking corticosteroids.
I'm guessing you think you have thrush? Did a doctor diagnose you with it or do you just assume you have it? Having thrush does not mean you are hiv positive. And thinking you have thrush doesn't mean you have it.
There is a small amount of Candida or fungus that lives in the mouth most of the time. However, when the immune system is weaker, the fungus can grow, leading to thrush. Have this evaluated by your doctor for proper management. Tests such as microscopic examination of mouth scrapings or culture of mouth lesions may be done. Treatment such as antifungal mouthwash or lozenges may be prescribed by your doctor.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.